A contribution to variations of a given sum

Robert Karpe

Časopis pro pěstování matematiky (1967)

  • Volume: 092, Issue: 1, page 1-7
  • ISSN: 0528-2195

How to cite


Karpe, Robert. "Příspěvek k variacím daného součtu." Časopis pro pěstování matematiky 092.1 (1967): 1-7. <http://eudml.org/doc/20953>.

author = {Karpe, Robert},
journal = {Časopis pro pěstování matematiky},
keywords = {combinatorics},
language = {cze},
number = {1},
pages = {1-7},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Příspěvek k variacím daného součtu},
url = {http://eudml.org/doc/20953},
volume = {092},
year = {1967},

AU - Karpe, Robert
TI - Příspěvek k variacím daného součtu
JO - Časopis pro pěstování matematiky
PY - 1967
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 092
IS - 1
SP - 1
EP - 7
LA - cze
KW - combinatorics
UR - http://eudml.org/doc/20953
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.